Electron. J. Diff. Eqns., Vol. 2007(2007), No. 136, pp. 1-9.

Existence of global solutions for systems of second-order differential equations with p-Laplacian

Milan Medved, Eva Pekarkova

We obtain sufficient conditions for the existence of global solutions for the systems of differential equations
 \big(A(t)\Phi_p(y')\big)' + B(t)g(y') + R(t)f(y) = e(t),
where $\Phi_p(y')$ is the multidimensional p-Laplacian.

Submitted April 17, 2007. Published October 15, 2007.
Math Subject Classifications: 34C11.
Key Words: Second order differential equation; p-Laplacian; global solution.

Show me the PDF file (237 KB), TEX file, and other files for this article.

Milan Medved
Department of Mathematical Analysis and Numerical Mathematics
Faculty of Mathematics, Physics and Informatics
Comenius University, 842 48 Bratislava, Slovakia
email: medved@fmph.uniba.sk
Eva Pekárková
Department of Mathematics and Statistics
Faculty of Science, Masaryk University
Janáckovo nám. 2a, CZ-602 00 Brno, Czech Republic
email: pekarkov@math.muni.cz

Return to the EJDE web page